Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 4, NWS Albuquerque, NM

April 2, 2015

NWS Albuquerque, NM issued this wind advisory at Apr 2, 2015, 3:54 AM MDT. It took effect at Apr 2, 2015, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2015, 3:54 AM MDT (09:54 UTC)
In effect from
Apr 2, 2015, 12:00 PM MDT
Expired
Apr 2, 2015, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WWUS75 KABQ 020954
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
354 AM MDT THU APR 2 2015

...GUSTY WEST TO SOUTHWEST WINDS TO DEVELOP BY MIDDAY...

.AS AN UPPER LEVEL JET CROSSES THE STATE AND THE SURFACE PRESSURE
GRADIENT TIGHTENS...GUSTY WEST TO NORTHWEST WINDS WILL STEADILY
INCREASE DURING THE MORNING HOURS. BY AFTERNOON...WINDS WILL BE
STRONGEST OVER THE HIGHER TERRAIN OF THE WEST AND ALONG AND EAST
OF THE CENTRAL HIGH TERRAIN. GUSTS UP TO 45 MPH ARE POSSIBLE.
WINDS WILL SHIFT TO THE NORTHWEST DURING THE EVENING AND OVERNIGHT
HOURS AS SPEEDS GRADUALLY DECREASE.

NMZ501>506-510-515-521>523-526>529-021800-
/O.NEW.KABQ.WI.Y.0004.150402T1800Z-150403T0200Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
SAN JUAN MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
354 AM MDT THU APR 2 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

* LOCATION...WEST AND NORTHWEST HIGHLANDS AND MOUNTAINS AS WELL AS
  THE CENTRAL HIGH TERRAIN AND ADJACENT EAST HIGHLANDS.

* WINDS...WEST TO SOUTHWEST WINDS 30 TO 35 MPH WITH GUSTS TO 45
  MPH.

* TIMING...WINDS WILL STEADILY INCREASE THIS MORNING REACHING
  ADVISORY LEVELS AROUND NOON. WINDS WILL GRADUALLY DECREASE AFTER
  SUNSET. 

* VISIBILITY...NO WIDESPREAD RESTRICTIONS ARE EXPECTED AT THIS
  TIME THOUGH LOCAL AREAS OF BLOWING DUST ARE POSSIBLE.

* LOCAL IMPACTS...MOTORISTS ON NORTH TO SOUTH ORIENTED ROADS WILL
  BE IMPACTED BY STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
2 follow-up statements
388 
WWUS75 KABQ 021654
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1054 AM MDT THU APR 2 2015

...STRONG WEST AND WEST SOUTHWEST WINDS THIS AFTERNOON...

.AN UPPER LEVEL TROUGH PASSING NORTH OF NEW MEXICO WILL STEER THE JET
STREAM OVERHEAD AND INDUCE STRONG SURFACE WINDS THIS AFTERNOON UNTIL
SUNSET. GUSTS TO 50 MPH WILL IMPACT MUCH OF THE AREA FROM THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD TO THE ARIZONA
BORDER...WITH SOME STRONGER GUSTS POSSIBLE ACROSS CENTRAL...WEST
CENTRAL AND NORTHWEST AREAS. AREAS OF BLOWING DUST WILL
ACCOMPANY THE STRONG WINDS AT LOWER ELEVATIONS...AND THIS COULD
PRODUCE SIGNIFICANT VISIBILITY REDUCTION IN DUST PRONE LOCATIONS
MAKING DRIVING HAZARDOUS LOCALLY. WINDS WILL SHIFT OUT OF THE
NORTHWEST WITH THE ARRIVAL OF A COLD FRONT TOWARD EVENING AS
SPEEDS GRADUALLY DECREASE.

NMZ507-511-512-514-518-519-524-539-030200-
/O.EXA.KABQ.WI.Y.0004.150402T1800Z-150403T0200Z/
WEST CENTRAL HIGHLANDS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
SOUTH CENTRAL HIGHLANDS-EASTERN LINCOLN COUNTY-
1054 AM MDT THU APR 2 2015

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* LOCATION...WEST CENTRAL...NORTHWEST...CENTRAL...SOUTH CENTRAL
  AND NORTHEAST MOUNTAINS...HIGHLANDS AND PLATEAUS...MIDDLE RIO
  GRANDE VALLEY INCLUDING ALBUQUERQUE...SANTA FE METRO AREA AND
  EASTERN LINCOLN COUNTY.

* WINDS...WEST AND WEST SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50
  MPH.

* TIMING...WINDS WILL STRENGTHEN THROUGH EARLY AFTERNOON...THEN
  PEAK IN STRENGTH DURING MID TO LATE AFTERNOON. SPEEDS WILL
  GRADUALLY DECREASE WITH SUNSET.

* VISIBILITY...DROPPING BELOW 1 MILE AT TIMES IN DUST PRONE
  LOCATIONS. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH
  ORIENTED ROADS...INCLUDING INTERSTATE 25 FROM ALBUQUERQUE TO
  SANTA FE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ501>506-510-515-521>523-526>529-030200-
/O.CON.KABQ.WI.Y.0004.150402T1800Z-150403T0200Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
SAN JUAN MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
1054 AM MDT THU APR 2 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...WEST CENTRAL...NORTHWEST...CENTRAL...SOUTH CENTRAL
  AND NORTHEAST MOUNTAINS...HIGHLANDS AND PLATEAUS...MIDDLE RIO
  GRANDE VALLEY INCLUDING ALBUQUERQUE...SANTA FE METRO AREA AND
  EASTERN LINCOLN COUNTY.

* WINDS...WEST AND WEST SOUTHWEST 25 TO 35 WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN THROUGH EARLY AFTERNOON...THEN
  PEAK IN STRENGTH DURING MID TO LATE AFTERNOON. SPEEDS WILL
  GRADUALLY DECREASE WITH SUNSET.

* VISIBILITY...DROPPING BELOW 1 MILE AT TIMES IN DUST PRONE
  LOCATIONS. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH
  ORIENTED ROADS...INCLUDING INTERSTATE 25 FROM RIBERA TO RATON
  PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

44
187 
WWUS75 KABQ 030159
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 PM MDT THU APR 2 2015

NMZ501>507-510>512-514-515-518-519-521>524-526>529-539-030300-
/O.EXP.KABQ.WI.Y.0004.000000T0000Z-150403T0200Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY-
759 PM MDT THU APR 2 2015

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WEST TO SOUTHWEST WINDS HAVE BEGUN TO DIMINISH SOMEWHAT ACROSS
NORTH AND CENTRAL NEW MEXICO EARLY THIS EVENING. BUT WIND SPEEDS
OF 15 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH WILL STILL OCCUR
ACROSS PORTIONS OF THIS AREA FOR A FEW MORE HOURS THIS EVENING
AND THROUGH THE NIGHT IN MORE LOCALIZED FASHION ACROSS AND JUST
EAST OF THE HIGHER TERRAIN...AS WELL AS FAR NORTHEAST AND EAST
CENTRAL NEW MEXICO LATER TONIGHT BEHIND A COLD FRONT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 2, 3:29 AM MDT, 25 minutes earlier.

Area forecast discussion, Apr 2, 3:29 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 AM MDT THU APR 2 2015

.SYNOPSIS...
AS A STORM SYSTEM SLIDES EAST THROUGH UTAH AND COLORADO TODAY...STRONG
WEST WINDS WILL DEVELOP ONCE AGAIN THIS AFTERNOON AND CONTINUE
THROUGH EARLY EVENING. A DRY COLD FRONT WILL PUSH THROUGH THE
REGION TONIGHT...LOWERING HIGH TEMPERATURES FRIDAY TO NEAR AVERAGE
WEST AND BELOW AVERAGE EAST. WINDS WILL ALSO SUBSIDE IN THE WAKE
OF THE COLD FRONT ON FRIDAY. SOUTHERLY WINDS WILL BRING INCREASING
MOISTURE AND THE POTENTIAL FOR A FEW SHOWERS LATE-DAY SATURDAY
INTO SATURDAY NIGHT BEFORE MODERATE TO STRONG WEST WINDS PUSH THE
MOISTURE EAST OF THE SATE SUNDAY.

&&

.DISCUSSION...
SHORT-WAVE TROUGH DIVING INTO NRN CALIFORNIA AND NW NEVADA EARLY
THIS MORNING. INCREASING WEST TO SOUTHWEST FLOW ALOFT AHEAD OF
THIS FEATURE HAS ALREADY MOVED OVER NM AND WILL MIX DOWN TO THE
SFC AFTER SEVERAL HOURS OF DAYTIME HEATING. WIND ADVISORY SPEEDS
ARE EXPECTED IN THE HIGHER TERRAIN THIS AFTERNOON THROUGH EARLY
EVENING WITH WIND ADVISORIES IN EFFECT FOR THESE AREAS UNTIL JUST AFTER
SUNSET. ASSOCIATED DRY COLD FRONT MOVES THROUGH THE NORTHERN TWO
THIRDS OF NM THIS EVENING. NAM AND GFS BOTH TRENDING DRIER WITH
PRECIPITATION ASSOCIATED WITH THE BACKDOOR FRONTAL SURGE EXPECTED
AFTER MIDNIGHT. LOWERED PRECIP CHANCES OVER THE FAR NE PLAINS
TONIGHT AS A RESULT.

EAST/SE RETURN FLOW SETS UP FRIDAY NIGHT...TRANSPORTING LOW LEVEL
GULF MOISTURE INTO THE FORECAST AREA. BOTH NAM AND GFS INDICATING
A FEW SHOWERS WILL DEVELOP OVER CENTRAL NM SATURDAY EVENING AND
SATURDAY NIGHT AS A SOUTHERN STREAM SHORT-WAVE TROUGH MOVES
THROUGH. SWLY FLOW ALOFT WILL INCREASE SUNDAY...SCOURING OUT THE
LOW LEVEL MOISTURE. THE STRONG WEST WINDS CONTINUE MONDAY AND TUESDAY...AHEAD
OF SEVERAL WAVES RACING EAST-NEWD THROUGH THE GREAT BASIN AND CENTRAL
ROCKIES.

MODELS CONTINUE SOMEWHAT AT ODDS BEYOND TUESDAY. GFS IS STRONGER WITH
A CLOSED LOW OVER THE GREAT BASIN FOR WEDNESDAY AND THURSDAY. THIS
FEATURE IS PROGGED TO EVENTUALLY DRIFT SEWD THROUGH NRN NM DURING
THE LATTER HALF OF THE WORK WEEK. ECMWF IS WEAKER WITH THE LOW AND
IS MORE PROGRESSIVE WITH REGARD TO ITS EAST OR SE MOVEMENT. BOTH
MODELS...HOWEVER...KEEP THE SFC PATTERN AND RESULTING SENSIBLE
WEATHER SIMILAR DURING THE LATTER HALF OF THE WORK WEEK.
OCCASIONAL BACKDOOR FRONTS AND ISOLATED SHOWERS MOVE INTO THE
EASTERN PLAINS AND PERHAPS AS FAR WEST AS THE CENTRAL MOUNTAIN
CHAIN.

33

&&

.FIRE WEATHER...
...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TODAY...AND LIKELY
SUNDAY INTO MONDAY...

VERY DRY AND BREEZY TO WINDY CONDITIONS WILL DOMINATE FOR MUCH OF
THE UPCOMING WORK WEEK. A BACK DOOR FRONT WILL RESULT IN LOW LEVEL
MOISTURE INCREASES ACROSS THE EAST ON FRIDAY AND CENTRAL ZONES ON
SATURDAY...WITH DRY CONDITIONS DOMINATING THROUGH MID WEEK.

NEAR ZONAL UPPER LEVEL FLOW CURRENTLY IN PLACE OVER NEW MEXICO...
WITH A TROUGH DEEPENING OVER THE WEST COAST AND AN UPPER LEVEL
DISTURBANCE JUST NORTH OF THE STATE. A STRONG JET BETWEEN THESE TWO
SYSTEMS IS ALREADY POSITIONED OVER NORTHWEST ZONES AND WILL MAKE
STEADY EASTWARD PROGRESS DURING THE DAY. OVERNIGHT RH RECOVERIES
RANGE FROM POOR TO FAIR...AND DAYTIME RH VALUES WILL STEADILY
DECREASE DURING THE MORNING HOURS. REASONABLY DEEP MIXING AND A
DEEPENING SURFACE LOW OVER SOUTHERN COLORADO WILL SUPPORT STRONG
WEST TO SOUTHWEST WINDS BY AFTERNOON AS HAINES VALUES INCREASE TO 5
OR 6 OVER MUCH OF THE AREA.  THUS...THE RED FLAG WARNING REMAINS
UNCHANGED WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED ALL ZONES
BUT THE NORTHERN HIGHEST TERRAIN WHERE SNOW PACK IS STILL IN PLACE.
AN AREA OF CONVECTION NORTHEAST OF THE STATE HAS RESULTED IN A WEAK
WIND SHIFT INTO THE NORTHEAST. THIS WILL MIX OUT FAIRLY QUICKLY THIS
MORNING...BUT THE NORTHEAST ZONES WILL BE A LITTLE SLOWER TO DEVELOP
GUSTY WINDS.

TEMPERATURES TO DROP A FEW DEGREES TODAY AND EVEN MORESO TONIGHT AS
A COLD FRONT MOVES FROM NORTHWEST TO SOUTHERN NEW MEXICO DURING THE
OVERNIGHT HOURS AND THE SURFACE LOW MOVES EAST OF THE STATE.

A SHORT BREAK FROM CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED
FRIDAY AND SATURDAY. AS THE SURFACE LOW MOVES EAST...WINDS SHIFT TO
THE NORTH ACROSS EASTERN ZONES WITH A BACK DOOR FRONT MOVING THROUGH
THE EASTERN PLAINS OVERNIGHT ON THURSDAY AND INTO FRIDAY. COOLER AIR
AND INCREASED LOW LEVEL MOISTURE IN THE WAKE OF THE FRONT WILL BE IN
PLACE EAST OF THE CENTRAL MOUNTAINS ON FRIDAY. CENTRAL AND WESTERN
ZONES REMAIN VERY DRY...WITH SINGLE DIGIT RH VALUES...BUT NORTHWEST
WINDS WILL BE LIGHTER AND BELOW CRITICAL THRESHOLDS.

GAP WINDS INTO THE CENTRAL VALLEY OVERNIGHT ON FRIDAY WILL RESULT IN
LOW LEVEL MOISTURE INCREASES TO THE CONTINENTAL DIVIDE. MIN RH WILL
REMAIN BELOW 15 PERCENT ALONG AND WEST OF THE CONTINENTAL DIVIDE BUT
WINDS LOOK TO REMAIN BELOW CRITICAL THRESHOLDS...BUT THIS AREA COULD
SEE SOME SPOTTY CRITICAL CONDITIONS FOR AN HOUR OR TWO IN THE LATE
AFTERNOON. RH RECOVERIES BOTH FRIDAY AND SATURDAY NIGHT WILL RANGE
FROM POOR ACROSS THE WEST TO FAIR TO GOOD ACROSS THE EAST.

AN UPPER LEVEL TROUGH WEST OF THE STATE AND SURFACE LEE TROUGHING
ARE IN PLACE BY SUNDAY SUPPORTING THE RETURN OF WINDY AND DRY
CONDITIONS. CRITICAL FIRE WEATHER CONDITIONS LOOK TO FAVOR THE
WEST...THE EASTERN HIGHLANDS AND NORTHEAST PLAINS ON SUNDAY WITH AN
INCREASE IN COVERAGE ON MONDAY.

EXTENDED MODELS AGREE THAT DRY AIR REMAINS INTO AT LEAST THE MIDWEEK
PERIOD AS ANOTHER TROUGH APPROACHES THE WEST COAST. BREEZY WEST TO
SOUTHWEST WINDS ARE EXPECTED TUESDAY AND WEDNESDAY AND ARE CURRENTLY
JUST BELOW CRITICAL THRESHOLDS IN THE GRIDS...BUT WITH HIGH HAINES
BOTH DAYS SOME AREAS WITH CRITICAL CONDITIONS CANT BE RULED OUT AT
THIS TIME.

05

&&

.AVIATION...
06Z TAF CYCLE
SFC WIND SHIFT NE NM DUE TO LINE OF CONVECTION OVER KS EXPECTED
06Z-12Z...THEN SFC LOW/LEE TROF TO REDEVELOP AND DEEPEN...AS
UPPER DISTURBANCE MOVES INTO THE GREAT BASIN AND SRN CO. AT THE
SAME TIME...WLY WINDS ALOFT TO STRENGTHEN...AND MIX DOWN TO THE
SFC AFT 18Z. GUSTS TO 40-45KTS POSSIBLE WITH LOCALIZED REDUCED
VSBYS IN BLDU.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  69  28  59  29 /   0   0   0   0
DULCE...........................  65  23  59  23 /   0   5   0   0
CUBA............................  66  27  58  28 /   0   0   0   0
GALLUP..........................  68  24  61  25 /   0   0   0   0
EL MORRO........................  63  23  58  27 /   0   0   0   0
GRANTS..........................  69  23  62  25 /   0   0   0   0
QUEMADO.........................  66  29  61  34 /   0   0   0   0
GLENWOOD........................  73  38  73  39 /   0   0   0   0
CHAMA...........................  58  23  52  24 /   0   5   0   0
LOS ALAMOS......................  64  34  57  35 /   0   0   0   0
PECOS...........................  64  32  58  31 /   0   0   0   0
CERRO/QUESTA....................  62  25  55  25 /   0   5   0   5
RED RIVER.......................  53  23  48  24 /   0   5   0   5
ANGEL FIRE......................  56  21  51  19 /   0   5   0   5
TAOS............................  63  26  55  25 /   0   5   0   0
MORA............................  63  29  54  27 /   0   5   0   5
ESPANOLA........................  71  35  63  35 /   0   0   0   0
SANTA FE........................  65  35  58  34 /   0   0   0   0
SANTA FE AIRPORT................  69  31  62  31 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  72  38  64  39 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  75  40  66  40 /   0   0   0   0
ALBUQUERQUE VALLEY..............  77  36  68  36 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  76  39  67  39 /   0   0   0   0
LOS LUNAS.......................  79  35  68  35 /   0   0   0   0
RIO RANCHO......................  75  39  66  39 /   0   0   0   0
SOCORRO.........................  81  41  70  41 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  67  33  59  32 /   0   0   0   0
TIJERAS.........................  69  33  61  31 /   0   0   0   0
MORIARTY/ESTANCIA...............  71  29  62  27 /   0   0   0   0
CLINES CORNERS..................  69  33  60  31 /   0   0   0   0
GRAN QUIVIRA....................  69  37  63  35 /   0   0   0   0
CARRIZOZO.......................  75  41  69  37 /   0   0   0   0
RUIDOSO.........................  70  37  67  32 /   0   0   0   0
CAPULIN.........................  65  27  51  28 /   0  10   5   5
RATON...........................  68  27  56  26 /   0  10   5   5
SPRINGER........................  70  30  56  28 /   0   5   5   5
LAS VEGAS.......................  67  28  55  28 /   0   0   0   5
CLAYTON.........................  74  35  56  34 /   0  10  10   5
ROY.............................  74  31  57  30 /   0   5   0   5
CONCHAS.........................  80  42  61  38 /   0   5   0   0
SANTA ROSA......................  78  40  61  36 /   0   5   0   0
TUCUMCARI.......................  84  40  62  35 /   0   5   5   5
CLOVIS..........................  81  41  60  36 /   0   5   0   0
PORTALES........................  84  42  61  36 /   0   5   0   0
FORT SUMNER.....................  82  43  62  38 /   0   5   0   5
ROSWELL.........................  87  47  68  41 /   0   5   0   5
PICACHO.........................  78  45  63  38 /   0   5   0   5
ELK.............................  73  45  62  37 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101>109.

WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ501>506-510-515-521>523-526>529.

&&

33
Hazardous weather outlook, Apr 1, 5:28 AM MDT, 22 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 AM MDT WED APR 1 2015

NMZ501>540-021130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
528 AM MDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING
FOR WEST-CENTRAL AND MUCH OF AREA ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN WHERE LOW RELATIVE HUMIDITY VALUES COMBINED WITH
STRONG WEST WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.
ADDITIONALLY...A FEW HIGH BASED AFTERNOON SHOWERS OR THUNDERSTORM
OUTFLOWS COULD ADD TO THE STRONG WEST WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON AND EARLY
EVENING FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO. STRONG TO
VERY STRONG WEST WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY
VALUES AND AN UNSTABLE AIRMASS TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.